# SDR ABXR2020091400085

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300324
- Condition: Corroded
- Location: Bs 1298-1305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STRINGER 38R IS CORRODED BETWEEN STA 1285 AND 1307.  STRINGER CORROSION AT 39R IS FOUND TO BE EXFOLIATED COMPLETELY THROUGH.  REMOVED DAMAGED STRINGER SECTION AND INSTALLED REPAIR SECTION, IAW B767 SRM 53-00-03 REPAIR 2.
